# SDR OIK2006F00000

- Difficulty date: November 25, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N27877
- Make and model: Piper PA-31-350
- Aircraft serial: 317952019
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCC4YR2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F624L
- Condition: Unknown
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT ENGINE RPM 2000 FOR TAKEOFF.  RETURNED TO GATE REPLACED PROP GOVERNOR GROUND CHECK FOR RPM 2575 WAS OK.  AC RETURNED TO SERVICE.
